MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 NEEDLES WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1 STRAND #2 FOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 NEEDLES WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1 STRAND #2 FOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-412
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip of the inserter broke during the procedure and remained in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip broken probable root cause: design -inserter/implant not compatible with guide -inserter material/design too weak -inserter shaft cannot bend around curved guide -drill not designed to center hole with respect to guide -guide mouth not designed to grip bone -guide not able to be gripped tightly.Process -inserter, implant, and/or guide manufactured out of spec -anchor coating process out of specification.Application -excessive force impacting inserter -movement of guide out of orientation to pilot hole -use of wrong drill the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
ICONIX 1 NEEDLES WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1 STRAND #2 FOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16718717
Report Number0002936485-2023-00295
Device Sequence Number7340466
Product Code MBI
UDI-Device Identifier37613327283458
UDI-Public37613327283458
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-412
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown